Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffer from back pain, chest pain and leg pain. Took menabol and boldino. Have fever. Cure?

hi i am having a back pain ... chest pain ... finger .. leg ... pain frm past 3months ... i took menabol tablet of seroid 2mg for 5months /... thrice a day ...... and boldino 200mg .... 10ml i took ... a week 1nd half ml ... i got a fever ... from that day the pain hasnt gone .. ... i m sufferring severly ... plz help me
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi kunal,
looking at your history it seems that you have generalised body pain , though you have not specifically ellabroted your pain i.e. weather it arises from joints or muscles and bone.
pain in mulitple joints including the joint of finger and toe with swelling and early morning stiffness is symptom of arthritis, which need to be investigated
kindly visit a orthopedic surgeon or rheumatologist for this probably you may require few blood test to rule out arthritis
sometimes this vague symptoms which arise from muscle and bone could be due to vit D deficiency also.
everything will be clear when you first get yourself clinically examined properly.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor